# SDR 04FDEA01860

- Difficulty date: June 25, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 28,997 hours, 16,602 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF CENTER WING TANK AT BS 821 RBL 13.  *S/D*  CORROSION ON UPPER SURFACE OF CENTER WING TANK AT BS 821, RBL 13 REPAIRED PER EA NR 7-5730-55326.
